Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Remarks on the Mathematical Researches of J. L. Walsh

W. E. Sewell
SIAM Journal on Numerical Analysis
Vol. 3, No. 2 (Jun., 1966), pp. 344-348
Stable URL: http://www.jstor.org/stable/2949627
Page Count: 5
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Remarks on the Mathematical Researches of J. L. Walsh
Preview not available

Page Thumbnails

  • Thumbnail: Page 
344
    344
  • Thumbnail: Page 
345
    345
  • Thumbnail: Page 
346
    346
  • Thumbnail: Page 
347
    347
  • Thumbnail: Page 
348
    348